# SDR SWAA2022031431245

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 540 BL 0- RBL 24; PANEL BREAK IS CRACKED. / REMOVED CABIN FLOOR STRUCTURE PANEL BREAK ASSY AT STA 540 BLO RBL 24 IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW PART PART NO. 143A5240-36 IAW SRM 51-40-05-0G-0 AND INSTALLED NEW PANEL BREAK ASSY IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5240 REV B A-TAG 1222
